Alert archive / Colorado / Special Weather Statements in 2021
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at May 30, 2021, 1:48 PM MDT for Fremont County, Colorado. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2021, 1:48 PM MDT (19:48 UTC)
- Expired
- May 30, 2021, 2:30 PM MDT
- In force
- 42 min
- Issued by
- NWS Pueblo, CO
County Fremont County, CO
The radar
The Pueblo radar (KPUX), 116 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.8 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 254 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 731 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
985 WWUS85 KPUB 301948 SPSPUB Special Weather Statement National Weather Service Pueblo CO 148 PM MDT Sun May 30 2021 COZ077-078-302030- Western/Central Fremont County Below 8500 Ft CO- Wet Mountain Valley Below 8500 Ft CO- 148 PM MDT Sun May 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FREMONT AND NORTH CENTRAL CUSTER COUNTIES UNTIL 230 PM MDT... At 148 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles south of Texas Creek, or 12 miles east of Hayden Pass Burn Scar, moving east at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Hillside. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3816 10556 3830 10562 3840 10538 3825 10531 TIME...MOT...LOC 1948Z 248DEG 7KT 3825 10554 $$ EP
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 30, 12:06 PM MDT, 1 hour 42 minutes earlier.
Area forecast discussion, May 30, 12:06 PM MDT, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1206 PM MDT Sun May 30 2021 .UPDATE... Issued at 806 AM MDT Sun May 30 2021 Latest high res models suggest higher CAPE may be in place across the Pikes Peak region as well as the I-25 corridor. The marginal risk for severe thunderstorms has expanded north and slightly east accordingly. Adjustments made to latest grids. -KT && .SHORT TERM...(Today and tonight) Issued at 439 AM MDT Sun May 30 2021 ...Flash Flood potential for the southeast mountains, mainly for burn scars this afternoon and evening... ...Strong to Severe thunderstorms possible again for the southeast mountains and southern Raton Ridge... Its been an active night across the southeast plains with widespread thunderstorms and some flash flooding along portions of the lower Arkansas River where storm total rainfall estimates of 2 to 5 inches have fallen according to radars/MRMS. Southeasterly low level jet will continue to funnel low level moisture into this region overtop frontal boundary which lies across southern portions of the area. This will keep activity going well into the morning hours across southern and southeastern portions of the area as upglide overtop the boundary releases instability aloft. Activity should gradually decrease after sunup. With a ribbon of high theta-e air over the mountains, valleys and adjacent plains today, we should see another active day for thunderstorms with focus now shifting to the southeast mountains and some of the interior valleys. HREF members continue to show an axis of mean CAPE around 1000-1500 J/kg across the southeast mountains and Raton Ridge with deep layer shears running around 30 to 40 kts. This should be sufficient for a few strong to severe thunderstorms across the southeast mountains, and interior valleys where higher dew points can penetrate and not mix out during the afternoon. The upper Arkansas River valley, along with the Wet mountain valley seem most prone for strong to severe thunderstorms today. Wouldn't be surprised to see some strong thunderstorms across the eastern side of the San Luis Valley as well depending on low level moisture availability. Hail up to 1.5 inches in diameter and wind gusts to 60 mph will be possible with the stronger storms. Of greater concern will be the potential for locally heavy rainfall. This could cause flash flooding of burn scars should they take a hit from one of these stronger storms. Have hoisted a Flash Flood Watch for the southeast mountains accordingly with the Hayden Pass, Decker, Junkins and Spring Burn scars most at risk. Heavy rainfall also fell across El Paso and portions of Teller county yesterday. It is possible that these areas may need to be added to the flash flood watch today, but with uncertainty in the amount of instability and persistence of cloud cover today, have left them out for now and will let later shifts re-assess. Another area of concern will be far southern portions of the southeast plains. HRRR continues to advertise the stalled boundary across this region with another round of thunderstorms firing across Las Animas and Baca counties in the afternoon. CAPE could be pretty high in this area with NAM12 indicating mlCAPE of 2000+ J/kg. Could see an isolated supercell across the Raton Ridge with hail up to 2 inches in diameter and even an isolated tornado given local helicities could be enhanced by easterly surface flow beneath westerlies aloft. HREF does show some helicity swaths across southern Las Animas county with the HRRR showing a persistent signal for a strong supercell developing just west of Trinidad. This is something that will bear close watching. As energy from the upper trough out west ejects across CO this afternoon and tonight...thunderstorms will push off into the adjacent plains where another convective cluster may develop overnight with steadier stratiform rain developing across the northern I-25 corridor. Think focus for any stronger convection will be along the surface front, along or just south of the southern border. Models are showing some north to south variability along our southern sections with the higher end QPF. Suspect the axis of heavier precipitation will be just south of our area across NE NM and the TX/OK panhandle overnight with the likelihood that the front will shift southward with time today. Activity winds down this evening for most areas, but again expect showers and isolated embedded thunderstorms to continue into the overnight hours across the mountains and adjacent plains as the upper trough out west continues to advance eastward. Monday looks like another active day for the mountains and adjacent plains...though with less CAPE and shear, thunderstorms may not have as updraft strength. Will still need to watch the burn scars for another round of potential flash flooding, but with the potential for more of a stratiform event to unfold will need to see how all these details evolve before considering any additional flash flood watches. Higher peaks will see off and on snow today through Monday as snow levels waver between 11 to 12kft. Still getting close to a foot of snowfall, though some of this is convectively driven and these heavier amounts could be more localized. Later shifts may need to hoist some winter highlights for the higher peaks above 11kft if these snow amounts hold. Sunday night into Monday night look like the more likely periods for the heavier snow as cold air aloft with the system moves in. For now, no highlights issued in order to keep focus on the flash flood potential for today. -KT .LONG TERM...(Monday through Saturday) Issued at 439 AM MDT Sun May 30 2021 Main Forecast Concerns/Challenges 1) Potential for burn scar flash flooding continues on Monday 2) Convection becomes more hit and miss starting Tuesday, but remains a possibility every day Monday...The upper trough of low pressure will gradually cross CO on Monday, providing a large area of upward motion with a generous pool of llvl moisture to tap into. Easterly surface flow across the plains will continuously push the moisture back into the I-25 corridor and mts. A much cooler and cloudy day is expected across the forecast area, but widespread showers with scattered thunderstorms will likely start early across and along the higher terrain, and will continue throughout the day until the upper trough axis reaches the southeast corner of the state Monday night. Coming on the heels of a couple of days of rainfall for the area, another day of expected prolonged rain activity will mean flash flooding concerns for area burn scars. Temperatures are only forecast to warm into the 50s to around 60F for most locations. Tuesday and Wednesday...The upper trough passes to the east, allowing northwest flow aloft to settle in across the region and marking the return of warmer and slightly drier conditions. There will be a daily chance of afternoon and evening showers and thunderstorms, initially over the higher terrain then spreading to the adjacent plains, and any storms that do develop should move to the east-southeast. Plan on high temps in the 60s to around 70F for most locations on Tue, then 70s for the high valleys and mid 70s to lower 80s for the plains on Wed. Thursday through Saturday...The end of the week remains somewhat hard to decipher, as a ridge of high pressure builds over the western US, but at the same time a low center sits in place over Mexico. Temps should warm nicely into the weekend, but there will be a daily chance of convection over the higher terrain due to the southern low feeding moisture up into CO. The problem with that, is that the upper ridge will keep winds somewhat light, so any storms that do get going will likely move slowly and might have a hard time moving away from the mts. If this happens, then area burn scars will once again become a concern. Expect maximum temps in the 70s for the high valleys each day, and in the 80s to near 90F for the plains. Moore && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1200 PM MDT Sun May 30 2021 Mainly MVFR cigs at both terminals this afternoon and evening, as showers and thunderstorms become widespread after 20z. Cigs/Vis could drop into the IFR range with the more intense thunderstorms. Another round of IFR cigs will spread into both terminals tonight and will likely be more persistent on Monday, along with periods of rain showers. KALS will stay VFR today, with the potential for VCTS at the terminal this afternoon and evening. East winds will pour through La Veta Pass this evening bringing east winds to the terminal tonight. VCSH will be possible at times overnight with potential for some VFR to high end MVFR stratus developing Monday morning. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 10 PM MDT this evening for COZ072>075- 077>080-087. && UPDATE...KT SHORT TERM...KT LONG TERM...MOORE AVIATION...PETERSEN
Hazardous weather outlook, May 30, 11:15 AM MDT, 2 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1115 AM MDT Sun May 30 2021 COZ058>089-093>099-311715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1115 AM MDT Sun May 30 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms will be possible across the southeast mountains, the I-25 corridor and Las Animas and Baca counties this afternoon and evening. Hail up to 1.5 inches in diameter, wind gusts up to 60 mph, locally heavy rainfall and lightning will be the primary storm risks. Very large hail up to 2 inches in diameter and an isolated tornado will be possible across Las Animas county this afternoon where instability will be the highest. Flash flooding will also be possible across the southeast mountains and adjacent plains this afternoon and evening, with the burn scars being the most vulnerable locations. Should a stronger storm impact the Decker, Hayden Pass, Junkins and Spring burn scars dangerous flash flooding along with debris flows will be possible. The higher peaks above 11000 feet will see snow this evening through the overnight hours with local accumulations of 2 to 6 inches possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered to numerous showers and thunderstorms will be possible across south central and southeast Colorado Monday, with the main threats being lightning and locally heavy rainfall. This could lead to an elevated risk for flash flooding, particularly on burn scars, though urban areas could also be impacted. Heavy wet snow can be expected at times across the higher peaks above 11000 feet through Monday. Local accumulations of up to a foot will be possible, especially for Pikes Peak and the Sangre De Cristo mountains. Isolated to scattered showers and thunderstorms will be possible each day for Tuesday through Saturday. A stronger storm or two will be possible across the mountains Tuesday and Wednesday with lightning, small hail and wind gusts up to 50 mph possible. Locally heavy rainfall will also be possible with the more intense storms, and there is the potential for flash flooding on area burn scars each day. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet criteria for spotters will be likely in and across the southeast mountains, the I-25 corridor and over Baca and Las Animas Counties this afternoon and evening. 10/27
In the hours before
Local storm report, May 30, 12:15 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1215 PM MDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HEAVY RAIN 1 WSW LAMAR 38.08N 102.63W
05/30/2021 M1.44 INCH PROWERS CO TRAINED SPOTTER
RAIN TOTAL STARTING FROM LAST NIGHT AND
ENDING THIS MORNING.
&&Special weather statement, May 30, 12:25 PM MDT, 1 hour 23 minutes before
Special Weather Statement National Weather Service Pueblo CO 1225 PM MDT Sun May 30 2021 COZ093-094-097-301915- Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO- La Junta Vicinity/Otero County CO- 1225 PM MDT Sun May 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...NORTHEASTERN LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES UNTIL 115 PM MDT... At 1225 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles south of Higbee, or 22 miles south of North La Junta, moving northeast at 30 mph. Penny size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Higbee. LAT...LON 3754 10345 3767 10360 3803 10320 3784 10296 TIME...MOT...LOC 1825Z 226DEG 25KT 3766 10346 EP
Special weather statement, May 30, 12:41 PM MDT, 1 hour 7 minutes before
Special Weather Statement National Weather Service Pueblo CO 1241 PM MDT Sun May 30 2021 COZ074-075-087-088-301930- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- Southern Sangre De Cristo Mountains Above 11000 Ft CO- 1241 PM MDT Sun May 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND WEST CENTRAL LAS ANIMAS COUNTIES UNTIL 130 PM MDT... At 1240 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles northeast of Spanish Peaks, or 13 miles east of Indian Creek on the southeastern Spring Burn Scar, moving east at 15 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Walsenburg. LAT...LON 3739 10492 3750 10496 3768 10466 3743 10453 TIME...MOT...LOC 1840Z 247DEG 11KT 3747 10487 CSS/EP
Special weather statement, May 30, 12:54 PM MDT, 54 minutes before
Special Weather Statement National Weather Service Pueblo CO 1254 PM MDT Sun May 30 2021 COZ094-301930- Eastern Las Animas County CO- 1254 PM MDT Sun May 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS COUNTY UNTIL 130 PM MDT... At 1253 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles west of Kim, or 36 miles north of Des Moines, moving northeast at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of east central Las Animas County. LAT...LON 3721 10357 3728 10371 3758 10343 3739 10319 TIME...MOT...LOC 1853Z 225DEG 21KT 3726 10361 CSS/EP
Special weather statement, May 30, 1:38 PM MDT, 10 minutes before
Special Weather Statement National Weather Service Pueblo CO 138 PM MDT Sun May 30 2021 COZ088-302030- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 138 PM MDT Sun May 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL 230 PM MDT... At 137 PM MDT, Doppler radar was tracking a strong thunderstorm near Aguilar, or 13 miles north of Trinidad, moving east at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Hoehne. LAT...LON 3728 10467 3746 10461 3746 10426 3719 10433 TIME...MOT...LOC 1937Z 287DEG 10KT 3735 10457 EP
Special weather statement, May 30, 1:48 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Pueblo CO 148 PM MDT Sun May 30 2021 COZ077-078-302030- Western/Central Fremont County Below 8500 Ft CO- Wet Mountain Valley Below 8500 Ft CO- 148 PM MDT Sun May 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FREMONT AND NORTH CENTRAL CUSTER COUNTIES UNTIL 230 PM MDT... At 148 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles south of Texas Creek, or 12 miles east of Hayden Pass Burn Scar, moving east at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Hillside. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3816 10556 3830 10562 3840 10538 3825 10531 TIME...MOT...LOC 1948Z 248DEG 7KT 3825 10554 EP
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 6:11 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 34 min |
| May 29, 6:21 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| May 29, 6:38 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 22 min |
| May 29, 6:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| May 29, 6:53 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 37 min |
| May 29, 6:54 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 36 min |
| May 29, 6:57 PM MDT | Special Weather Statement | PUB | El Paso | 48 min |
| May 29, 7:24 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 36 min |
| May 29, 7:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| May 29, 7:57 PM MDT | Flash Flood Warning | PUB | El Paso | 79 min |
| May 29, 8:02 PM MDT | Special Weather Statement | PUB | Baca | 43 min |
| May 29, 8:38 PM MDT | Special Weather Statement | PUB | Bent, Otero | 52 min |
| May 29, 8:46 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| May 29, 9:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| May 29, 9:28 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 32 min |
| May 29, 9:38 PM MDT | Special Weather Statement | PUB | Baca | 37 min |
| May 29, 9:55 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 35 min |
| May 29, 10:00 PM MDT | Flash Flood Warning | PUB | Bent, Otero | 7 hr |
| May 29, 10:28 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 32 min |
| May 29, 11:09 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 32 min |
| May 30, 12:09 AM MDT | Special Weather Statement | PUB | Bent | 51 min |
| May 30, 12:18 AM MDT | Special Weather Statement | PUB | Prowers | 42 min |
| May 30, 12:28 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 47 min |
| May 30, 1:08 AM MDT | Special Weather Statement | PUB | Prowers | 37 min |
| May 30, 1:52 AM MDT | Special Weather Statement | PUB | Prowers | 38 min |
| May 30, 3:31 AM MDT | Flash Flood Watch | PUB | Alamosa, Baca, Bent, Chaffee, Costilla, Custer and 6 more | 20 hr |
| May 30, 4:57 AM MDT | Areal Flood Warning | PUB | Bent, Otero | 3 hr |
| May 30, 5:05 AM MDT | River Flood Warning | PUB | Bent | 14 hr |
| May 30, 12:25 PM MDT | Special Weather Statement | PUB | Bent | 50 min |
| May 30, 12:41 PM MDT | Special Weather Statement | PUB | Huerfano | 49 min |
| May 30, 12:54 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| May 30, 1:02 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 28 min |
| May 30, 1:31 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 29 min |
| May 30, 1:38 PM MDT | Special Weather Statement | PUB | Las Animas | 52 min |
| May 30, 1:57 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| May 30, 2:07 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 23 min |
| May 30, 2:23 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 37 min |
| May 30, 2:23 PM MDT | Tornado Warning | PUB | Las Animas | 21 min |
| May 30, 2:29 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 31 min |
| May 30, 2:33 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 42 min |
| May 30, 2:43 PM MDT | Tornado Warning | PUB | Las Animas | 32 min |
| May 30, 2:48 PM MDT | Special Weather Statement | PUB | El Paso | 42 min |
| May 30, 2:54 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 36 min |
| May 30, 3:10 PM MDT | Special Weather Statement | PUB | Fremont | 50 min |
| May 30, 3:21 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 24 min |
| May 30, 3:25 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 35 min |
| May 30, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 32 min |
| May 30, 3:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 34 min |
| May 30, 3:53 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 37 min |
| May 30, 3:55 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 35 min |
| May 30, 3:57 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 21 min |
| May 30, 4:12 PM MDT | Tornado Warning | PUB | El Paso | 21 min |
| May 30, 4:21 PM MDT | Special Weather Statement | PUB | Las Animas | 39 min |
| May 30, 4:23 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 37 min |
| May 30, 4:36 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| May 30, 5:05 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| May 30, 5:20 PM MDT | Special Weather Statement | PUB | Crowley | 25 min |
| May 30, 5:46 PM MDT | Special Weather Statement | PUB | Crowley | 29 min |
Nearby
Special Weather Statements in Colorado, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.